Homogenization of some contact problems for the system of elasticity in perforated domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 37-64.
@article{RSMUP_2001__105__37_0,
     author = {Yosifian, G. A.},
     title = {Homogenization of some contact problems for the system of elasticity in perforated domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {37--64},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834980},
     zbl = {1038.74036},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__37_0/}
}
TY  - JOUR
AU  - Yosifian, G. A.
TI  - Homogenization of some contact problems for the system of elasticity in perforated domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 37
EP  - 64
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__37_0/
LA  - en
ID  - RSMUP_2001__105__37_0
ER  - 
%0 Journal Article
%A Yosifian, G. A.
%T Homogenization of some contact problems for the system of elasticity in perforated domains
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 37-64
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__37_0/
%G en
%F RSMUP_2001__105__37_0
Yosifian, G. A. Homogenization of some contact problems for the system of elasticity in perforated domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 37-64. http://archive.numdam.org/item/RSMUP_2001__105__37_0/

[DL] G. Duvaut - J.-L. Lions, Les Inéquations en Mécanique et en Physique, Dunod, Paris, 1972. | MR | Zbl

[ET] I. Ekeland - R. Temam, Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. | MR | Zbl

[F] G. Fichera, Existence theorems in elasticity, Handbuch der Physik, VIa, /2, Springer-Verlag, Berlin, 1972.

[JKO] V.V. Jikov - S.M. Kozlov - O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin, 1994. | MR | Zbl

[L] J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. | MR

[OSY] O.A. Oleinik - A.S. Shamaev - G.A. Yosifian, Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam, 1992. | MR | Zbl

[Y1] G.A. Yosifian, On some homogenization problems in perforated domains with nonlinear boundary conditions, Applicable Analysis, 65 (1997), pp. 257-288. | MR | Zbl

[Y2] G.A. Yosifian, Some homogenization problems for the system of elasticity with nonlinear boundary conditions in perforated domains, Applicable Analysis, 71 (1999), pp. 379-411. | MR | Zbl

[Y3] G.A. Yosifian, Some unilateral boundary value problems for elastic bodies with rugged boundaries, Trudy Seminara imeni Petrowskogo, 21 (1999). Preprint No 99-18 (SFB 359) IWR, Universität Heidelberg. | MR

[Y4] G.A. Yosifian, Homgenization of the elasticity system in a perforated domain with reaction forces as boundary conditions on the cavities, Dokl. Russian Academy of Sciences, 361:5 (1998). | Zbl